# SDR SWAA2015021736669

- Difficulty date: January 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348123
- Part serial: WN527
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FLAP TRACK FWD OTBD FLANGE CORRODED.  R & R NR 7 FLAP TRACK IAW MM.
